Lattices in $\mathbb Z^2$ and the congruence $xy+uv \equiv c (mod m)$

Volume 132 / 2008

Anwar Ayyad, Todd Cochrane Acta Arithmetica 132 (2008), 127-133 MSC: 11A07, 11H06, 11H55, 11B75. DOI: 10.4064/aa132-2-2

Authors

  • Anwar AyyadDepartment of Mathematics
    Al Azhar University
    P.O. Box 1277
    Gaza Strip, Palestine
    e-mail
  • Todd CochraneDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image